I have been taking Lexapro (generic) for about a week now and it's already helping me tremendously. However, I have experienced a pretty drastic loss of sexual desire and am hoping that it will go away as my body acclimates to the drug; I would hate to have to stop taking it. If anyone has gone through this experience and could offer some guidance, I'd appreciate it. Thanks.
Hello Juniperhch. The numbers vary in regards to being a female or male and if you are taking it for depression or anxiety. But the general number is about 7% of users see a decrease in thier libido. In the case of Lexapro as well as the other drugs, for a lack of sex drive a adjustment is made to the dose.(usually always a decrease) and that often helps to solve the problem. If that doesn't work, the drug is dropped and another takes its place. Regards, pledge
- Lexapro Information for Consumers
- Lexapro Information for Healthcare Professionals (includes dosage details)
- Side Effects of Lexapro (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 12 Jun 2011 • 1 answer
Posted 12 Aug 2011 • 1 answer
Posted 28 Mar 2013 • 1 answer
Taking antidepressants for 9 years affecting Sexual desire? After stopping medicins, am I recovered?
Posted 14 Dec 2014 • 1 answer
Posted 7 Nov 2016 • 0 answers